# SDR QXEA200701650

- Difficulty date: November 5, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,769 hours, 30,256 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Pcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2169, DURING TAXI WITH THE POWER LEVERS AT FLIGHT IDLE NR 2 PROPELLER GROUND RANGE LIGHT REMAINED ILLUMINATED.  PERFORMED INITIAL POSITION CHECK OF THE POWER LEVER CONTROL SYSTEM AND FOUND PCU POWER LEVER PIN SLOT (K) DID NOT LINE UP.  ADJUSTED PCU PUSHROD END AND REINSPECTED ENGINE POWER AND CONDITION CONTROL RIGGING.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
